Compacité de l'espace des métriques d'Einstein en dimension 4 d'après M. Anderson et al.
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 43 (1992), Exposé no. 2, 8 p.
@article{RCP25_1992__43__27_0,
     author = {Pansu, Pierre},
     title = {Compacit\'e de l'espace des m\'etriques {d'Einstein} en dimension 4 d'apr\`es {M.} {Anderson} et al.},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:2},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {43},
     year = {1992},
     language = {fr},
     url = {http://www.numdam.org/item/RCP25_1992__43__27_0/}
}
TY  - JOUR
AU  - Pansu, Pierre
TI  - Compacité de l'espace des métriques d'Einstein en dimension 4 d'après M. Anderson et al.
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:2
PY  - 1992
DA  - 1992///
VL  - 43
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1992__43__27_0/
LA  - fr
ID  - RCP25_1992__43__27_0
ER  - 
Pansu, Pierre. Compacité de l'espace des métriques d'Einstein en dimension 4 d'après M. Anderson et al.. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 43 (1992), Exposé no. 2, 8 p. http://www.numdam.org/item/RCP25_1992__43__27_0/

[A] M. Anderson, Ricci curvature bounds and Einstein metrics on compact manifolds, J. Amer. Math. Soc. 2 (1989), 455-490. | MR 999661 | Zbl 0694.53045

[B] A. L. Besse, Einstein manifolds, Ergebn. Band 10, Springer Verlag, Berlin (1986). | MR 867684 | Zbl 1147.53001

[EH] T. Eguchi et A. Hanson, Asymptotically flat self-dual solutions to Euclidean gravity, Phys. Lett. B 74 (1978), 249-251. | MR 540896

[G] L. Z. Gao, Einstein metrics, J. Differen. Geom. 32 (1990), 155-184. | MR 1064870 | Zbl 0719.53024

[KT] R. Kobayashi et A. Todorov, Polarized period map for generalized K3 surfaces and the moduli of Einstein metrics, Tohôku Math. J. 39 (1987), 341-363. | MR 902574 | Zbl 0646.14029

[Kr] P. Kronheimer, The construction of ALE spaces as hyperkähler quotients, J. Diff. Geom. 29 (1989), 465-483. | MR 992334 | Zbl 0671.53045

[TY] G. Tian et S. T. Yau, Kähler-Einstein metrics on complex surfaces with c 1 >0, Comm. Math. Phys. 112 (1987), 175-203. | MR 904143 | Zbl 0631.53052